Past Papers (pre-2010)

  • Hu, F., Zhang, L.X., and He, X. (2009). Efficient Randomized Adaptive Designs. Annals of Statistics , Vol. 37, No. 5A, 2543-2560.

  • Broglio, S. P., Sosnoff, J., Shin, S., He, X., Alcaraz, C., and Zimmerman, J. (2009). Helmet impacts during high school football: A biomechanical assessment. Journal of Athletic Training , Vol. 44(4), 342-349.

  • Yang, S.K., Long, C., Miller, A., He, X., Yang, Y., Wuebbles, D., and Tiao, G. (2009) The modulation of natural variability on the trend analysis of the updated cohesive SBUV(2) total ozone. International Journal of Remote Sensing , Vol. 30, 3975 - 3986.

  • Hu, J, He, X., Cote, G.J., and Krafe, R. (2009). Singular Value Decomposition-based Alternative Splicing Detection. Journal of the American Statistical Association , Vol. 104, No. 487: 944-953.

  • Hu, Y., He, X., Tao, J., and Shi, N.Z. (2009). Modeling and prediction of children's growth data via functional principal component analysis. Science in China (Ser. A) , Vol. 52, No. 6, 1342-1350.

  • Feng, X., and He, X. (2009). Inference on low-rank data matrices with applications to microarray data. Annals of Applied Statistics , Vol. 3, No. 4, 1634-1654.

  • Hong, F., Fang, F, He, X, Cao, X., Chipperfield, H., Xie, D., Wong, W. H., Ng, H. H., and Zhong, S. (2009). Dissecting early differentially expressed genes in a mixture of differentiating embryonic stem cells. PLoS Computational Biology , published 18 Dec 2009. doi:10.1371/journal.pcbi.10006072008

  • Henson, R., Roussos, L., Douglas, J. and He, X. (2008). Cognitive diagnostic attribute level discrimination indices. Applied Psychological Measurement , Vol. 32, No. 4, 275-288.

  • Zhou, T. and He, X. (2008). Three-step Estimation in Linear Mixed Models with Skew-t Distributions. Journal of Statistical Planning and Inference , Vol. 138 (6), 1542-1555.

  • Chen, C., He, X., and Wei, Y. (2008). Lower Rank Approximation of Matrices Based on Fast and Robust Alternating Regression. Journal of Computational and Graphical Statistics , Vol. 17, no. 1, 186-200.

  • Wang, H.X. and He, X. (2008). An enhanced quantile approach for assessing differential gene expressions. Biometrics , Vol. 64(2), 449-457.

  • Zhou, J. and He, X. (2008). Dimension Reduction Based on Constrained Canonical Correlation and Variable Filtering. Annals of Statistics , Vol. 36, no. 4, 1649-1668.

  • Noe, D. and He, X. (2008). Partially Bayesian variable selection in classification trees. Statistics and its Interface , Vol 1, 155-167.

  • Thorpe MP, Jacobsen EH, Layman DK, He X, Kris-Etherton PM, Evans EM (2008). A diet high in protein, dairy and calcium attenuates bone loss over twelve months of weight loss and maintenance relative to a conventional high carbohydrate diet in adults. Journal of Nutrition , Vol. 138, 1096-1100.

  • Zhu, Z.Y, Fung, W.K., and He, X. (2008). On the asymptotics of marginal regression splines with longitudinal data. Biometrika , Vol. 94, no. 4, 907-917.2007

  • Hu, J and He, X. (2007). Enhanced quantile normalization of microarray data to reduce loss of information in the gene expression profile. Biometrics, , Vol. 63, No. 1, 50-59. View the paper in PDF

  • Mu, Y. and He, X. (2007). Power Transformation towards a Linear Regression Quantile. Journal of the American Statistical Association , Vol. 102, 269-279.

  • Wang, H.X. and He, X. (2007). Detecting Differential Expressions in GeneChip Microarray Studies: A Quantile Approach. Journal of the American Statistical Association , Vol. 102, 104-112.

  • Cui, H., He, X. and Liu. L. (2007). Testing for Additivity with B-Splines. Science in China Series A: Mathematics , Vol. 50, No. 6, 841-858.

  • Kocherginsky, M. and He, X. (2007). Extensions of the Markov Chain Marginal Bootstrap. Statistics and Probability Letters , Vol. 77, No. 12, 1258-1268.

  • He, X. and Hu, F. (2007). Comments on 'Implementation of Estimating-Function Based Inference Procedures with MCMC Samplers' by Tian, Liu and Wei. Journal of the American Statistical Association , Vol. 102, no. 479, 889-890.

  • Hu, J., He, X., Baggerly, K. A., Coombes, K.R., Hennessy, B.T.J, and Mills, G.B. (2007). Nonparametric Quantification of Protein Lysate Arrays. Bioinformatics , Vol. 23, No. 15, 1986-1994.2006


  • Wei, Y., Pere, A., Koenker, R. and He, X. (2006). Quantile Regression Methods for Reference Growth Curves. Statistics in Medicine , Vol. 25, no. 8, 1369-1382. View or download the manuscript in PDF

  • Wei, Y and He, X. (2006). Conditional Growth Charts (with discussions). Annals of Statistics , Vol. 34, 2069-2097 and 2126-2131.

  • Boente, G., He, X. and Zhou, J. (2006). Robust estimates in generalized partially linear models. Annals of Statistics , Vol. 34, 2856-2878.

  • Lin, N. and He, X. (2006). Robust and efficient estimation under data grouping. Biometrika , Vol. 93(1), 99-112.

  • Zuo, Y. and He, X. (2006). On the limiting distributions of multivariate depth-based rank sum statistics and related tests. Annals of Statistics , Vol. 34, 2879-2896. View the paper in PDF

  • Lin, G., He, X., Hanlee, J., Shi, L., Davis, R.W., and Zhong, S. (2006). Reproducibility Probability Score: Incorporating Measurement Variability across Laboratories for Gene Selection. Nature Biotechnology , Vol. 24(12), 1476-1477.2005


  • Kocherginsky, M., He, X. and Mu, Y. (2005). Practical Confidence Intervals for Regression Quantiles. Journal of Computational and Graphical Statistics , Vol. 14, no. 1, 41-55.

  • Perlman, A.L., He, X., Barkmeier, J., and Van Leer, E. (2005). Bolus Location Associated with Videofluoroscopic and Respirodeglutometric Events. Journal of Speech, Language, and Hearing Research , Vol. 48, no. 1, 21-33.

  • He, X. (2005) Discussion on "Breakdown and Groups", to appear in Annals of Statistics , Vol. 33, 998-1000.

  • Huang, B., Martin, S.J., Bachmann, K.A., He, X., Reese, J.H., Wei, Y., Iwuagwu C., Mao, Z., and Xin, H. (2005). A nationwide survey of physician office visits found that inappropriate antibiotic prescriptions were issued for bacterial respiratory tract infections in ambulatory patients. Journal of Clinical Epidemiology, Vol. 58, 414-420.

  • Wang, H.X., He, X., Band, M., Wilson, C. and Liu, L. (2005). A study of inter-lab and inter-platform agreement of DNA microarray data. BMC Genomics , Vol. 6, Art. No. 71. View the article on-line

  • He, X., Fung, W.K., and Zhu, Z.Y. (2005). Robust Estimation in Generalized Partial Linear Models for Clustered Data. Journal of the American Statistical Association , Vol. 100, No. 472, 1176-1184.2004


  • Cui, H., He, X. and Ng, K.W. (2004). M-estimation for linear models with spatially-correlated errors. Statistics and Probability Letters , Vol. 66, No. 4, 383-393.

  • Zuo, Y., Cui, H. and He, X. (2004). On the Stahel-Donoho Estimator and Depth-weighted Means of Multivariate Data. Annals of Statistics , Vol. 32, No. 1, 167-188.

  • Lin, N., Bailey, B., He, X. and Buttlar, W. (2004). Ajdustments of Measuring Devices with Linear Models. Technometrics , Vol. 46, No. 2, 127-134.

  • He, X., Cui, H. and Simpson, D.G. (2004). Longitudinal Data Analysis Using t-type Regression. Journal of Statistical Planning and Inference , Vol. 122, 253-269.

  • He, X. and Portnoy, S. (2004). Comment on "Location-Scale Depth", Journal of the American Statistical Association , Vol. 99, No. 468, 973-976.

  • He, X. and Ng, K.W. (2004). Percentile charts for correlated measures, in Encyclopedias of Biopharmaceutical Statistics (Second Edition, Revised and Expanded) , edited by Shein-Chung Chow, Dekker.com.2003

  • He, X., Ng, K.W. and Shi, J. (2003). Marginal versus Joint Box-Cox Transformation with Applications to Percentile Curve Construction for IgG Subclasses and Blood Pressures. Statistics in Medicine , vol. 22, 397-408. View or download the manuscript in PDF

  • Chen, M.H., He, X., Shao, Q.M., and Xu, H. (2003). A Monte Carlo Gap Test in Computing HPD Regions. In Development of Modern Statistics and Related Topics in celebration of Professor Yiao-Ting Zhang's 70th Birthday, edited by Heping Zhang and Jian Huang, Series in Biostatistics, Vol. 1, World Scientific, Singapore.

  • Zhu, Z.Y., He, X. and Fung, W.K. (2003). Local influence analysis for penalized Gaussian likelihood estimators in partially linear models. Scandinavian Journal of Statistics , Vol. 30, 767-780.

  • He, X. (2003). Robust Tests in Statistics -- a Review of the Past Decade. For a special issue of Estatistica , Vol. 54, 29-46.

  • Cui, H., He, X. and Ng, K.W. (2003). Asymptotic distributions of principal components based on robust dispersions. Biometrika , Vol. 90, No. 4, 953-966.

  • Bai, Z.D. and He, X. (2004). A Chi-square test for dimensionality with non-Gaussian Data. Journal of Multivariate Analysis, Vol. 88, No. 1, 109-117.

  • He, X. and Zhu, L.X. (2003). A lack-of-fit test for quantile regression. Journal of the American Statistical Association , Vol. 98, 1013-1022.2002


  • Huang, B., Bachmann, K., He, X., Chen, R., Mcallister, J., and Wang, T. (2002). Inappropriate prescriptions for the aging population of the United States: an analysis of the National Ambulatory Medical Care Survey, 1997. Pharmacoepidemiology and Drug Safety, Vol. 11, 127-134. View the Abstract

  • He, X. and Kim, M. (2002). On Marginal Estimation in a Semiparametric Model for Longitudinal Data with Time-independent Covariates. Metrika , vol. 55, 67-74.

  • He, X. and Hu, F. (2002) Markov Chain Marginal Bootstrap. Journal of the American Statistical Association , vol. 97, no. 459, 783-795.

  • He, X., Zhu, Z.Y. and Fung, W.K. (2002). Estimation in a Semiparametric Model for Longitudinal Data with Unspecified Dependence Structure. Biometrika , vol. 89, No. 3, 579-590. View the manuscript in PDF format

  • Fung, W.K., He, X., Liu, L. and Shi, P.D. (2002). Dimension reduction based on canonical correlation. Statistica Sinica , vol. 12, no. 4, 1093-1114. View the manuscript in PDF format

  • Fung, W.K., Zhu, Z.Y., Wei, B.C. and He, X. (2002). Influence diagnostics and outlier tests for semiparametric models. Journal of the Royal Statistical Society, Series B , Vol. 64(3), 565-579.2001


  • He, X., Shen, L.X. and Shen, Z.W. (2001). A data-adaptive knot selection scheme for fitting splines. IEEE Signal Processing Letters, Vol. 8, No. 5, 137-139.

  • D. Monrad, W. F. Stout, B. A. Bailey, J.R. Fryxell, R.L. Gould, X. He, V.R. Plessner, and L. Roussos (2001). Statistics, the Craft of Data Collection, Description, and Inference (Second Edition). Textbook from Mobius Communications.

  • He, X. and Fung, W.K. (2001). Discussion of "Dimension Reduction and Visualization in Discriminant Analysis" by Cook and Yin. Australian & New Zealand Journal of Statistics , Vol. 43, no. 2, 190-1 93.2000


  • He, X. and Liang, H. (2000). Quantile regression estimates for a class of linear and partially linear errors-in-variables models. Statistica Sinica , vol. 10, no. 1, 129-140.

  • He, X. and Fung, W.K. (2000). High breakdown estimation for multiple populations with applications to discriminant analysis. Journal of Multivariate Analysis, vol. 72, no. 2, 151-162.

  • He, X. and Shao, Q.M. (2000). On parameters of increasing dimension. Journal of Multivariate Analysis , vol. 73, no. 1, 120-135.

  • He, X. (2000). Comment on Multivariate L-estimation. Test , vol. 8, no. 2, 297-301.

  • Galfalvy, H., He, X. and Simpson, D.G. (2000). Conditional quantile curves with an application to infrastructure studies. American Statistical Association 1999 Proceedings of the Section on Statistiucal Consulting, 37-41. View the manuscript in Postscript

  • He, X., Simpson, D. G. and Wang, G.Y. (2000). Breakdown points of t-type regression estimators. Biometrika , Vol. 87, No. 3, 675-687.

  • He X. and Portnoy, S. (2000). Some asymptotic results on bivariate quantile splines. Journal of Statistical Planning and Inference , in press.

  • Portnoy, S. and He, X. (2000). A robust journey in the new millennium. Journal of the American Statistical Association , Vol. 95, No. 452, 1331-1335.1999


  • He, X. and Ng, P. (1999). Quantile splines with several covariates. Journal of Statistical Planning and Inference , vol. 75 (2), 343-352.

  • He, X. (1999). Comments on "Regression depth" . Journal of the American Statistical Association , vol. 94, 403-404.

  • He, X. and Fung, W.K. (1999). Method of Medians for life time data with Weibull models. Statistics in Medicine , vol. 18, 1993-2009.

  • He, X. and Ng, P. (1999). COBS: Constrained Smoothing via Linear Programming. Computational Statistics , vol. 14, 315-337.

  • Bai, Z.D. and He, X. (1999). Asymptotic distributions of the maximal depth estimators for regression and multivariate location. Annals of Statistics , vol. 27, no. 5, 1616-1637.1998


  • He, X., Ng, P. and Portnoy, S. (1998). Bivariate quantile smoothing splines. Journal of the Royal Statistical Society, Series B , vol. 60, Part 3, 537-550.

  • He, X. and Portnoy, S. (1998). Asymptotics of the deepest line. "Applied Statistical Science III" , pp. 71-81, Nova Sci. Publ., Commack, NY.

  • Chen, L. and He, X. (1998). Test of normality for censored data. "Applied Statistical Science III" , pp. 113--125, Nova Sci. Publ., Commack, NY.

  • He, X. and Shi, P.D. (1998). Monotone B-spline smoothing. Journal of the American Statistical Association, Vol. 93, No. 442, 643-650.

  • Simpson, D.G., He, X. and Liu, Y.T. (1998). Comments on edge preserving smoothers for image processing. Journal of the American Statistical Association, Vol. 93, No. 442, 544-547.1997


  • He, X. and Wang, G. (1997). Convergence of depth contours for multivariate datasets. Annals of Statistics , vol. 52, no. 2, 495-504.

  • He, X. (1997). Quantile curves without crossing. The American Statistician , vol. 51, no. 2, 186-192.

  • He, X. and Shen, L.J. (1997). Linear regression after spline transformation. Biometrika , Vol. 84, No. 2, 474-481.

  • He, X. and Wang, G. (1997). A qualitative robustness of S*- estimators of multivariate location and dispersion. Statistica Neerlandica, vol. 51, nr. 3, 257-268.1996


  • He, X. and Wang, G. (1996). Cross-checking using the minimum volume ellipsoid estimator. Statistica Sinica , vol. 6, no. 2, 367-374.

  • He, X. and Shi, P.D. (1996). Asymptotics for M-type regression splines with auxiliary scale estimation. Sankhya Series A , vol. 57, part 3, 452-461.

  • He, X. and Shao, Q.M. (1996). Bahadur efficiency and robustness of Studentized score tests. Annals of Instit. Statist. Math. , vol. 48, 295-314.

  • He, X. and Shi, P.D. (1996). Bivariate tensor-product B-splines in a partly linear model. Journal of Multivariate Analysis , vol. 58, no. 2, 162-181.

  • He, X. and Shao, Q.M. (1996). A general Bahadur representation of M-estimators and its application to linear regression with nonstochatic designs. Annals of Statistics , vol. 24, no. 6, 2608-2630.1995


  • Cui, H. and He, X. (1995). Consistency of semiparametric estimation of elliptic densities. Acta Mathematica Sinica, new Series , vol. 11, 44-58.

  • He, X. and Wang, G. (1995). Law of the Iterated Logarithm and Invariance Principle for M-estimators. Proceedings of the American Mathematical Society , vol. 123, no. 2, 563-573.1994


  • Chan, Y.M. and He, X. (1994). On Median-type Estimators of Direction for the von Mises-Fisher Distributions. Biometrika , vol. 80, 869-875.

  • Chan, Y.M. and He, X. (1994). A simple and competitive estimator of location. Statistics and Probability Letters , vol. 19, 137-142.

  • He, X. and Shi, P.D. (1994). Convergence rate of B-spline estimators of nonparametric conditional quantile functions. Journal of Nonparametric Statistics , vol. 3, 299-308.

  • Markatou, M. and He, X. (1994). Bounded influence, high breakdown point testing procedures in linear models. Journal of the American Statistical Association , vol. 89, 543-549.

  • He, X. (1994). Breakdown versus efficiency, your perspective matters, as Guest Editor for Statistics and Probability Letters , vol. 19, no. 5, 357-360.1993


  • He, X. and Simpson, D.G. (1993). Lower Bounds for Contamination Bias: Globally Minimax Versus Locally Linear Estimation. Annals of Statistics , vol. 21, 314-337.1992


  • He, X., and Simpson, D.G. (1992). Robust Direction Estimation. The Annals of Statistics , vol. 20, no. 1, 351-369.

  • He, X. (1992). Robust Statistics of Directional Data: A Survey. In "Nonparametric Statistics and Related Topics" edited by A.K. Md.E. Saleh, North Holland, New York, 87-96.

  • He, X. and Portnoy, S. (1992). Reweighted LS estimators converge at the same rate as the initial estimator. Annals of Statistics, vol. 20, no. 4, 2161-2167.1991


  • He, X. (1991). A local breakdown property of robust tests in linear regression. Journal of Multivariate Analysis , vol. 38, no. 2, 294-305.1990


  • He, X., Simpson, D.G., and Portnoy, S. (1990). Breakdown Robustness of Tests. Journal of the American Statistical Association , vol. 85, no. 40, 446-452.

  • He, X. (1990). Estimating the root of a nonparametric regression function in a robust fashion. The Australian Journal of Statistics, vol. 32, no. 2, 217-226.

  • He, X., Jureckova, J., Koenker, R. and Portnoy, S. (1990). Tail Behavior of Regression Estimators and Their Breakdown Points. Econometrica , vol. 58, no. 5, 1195-1214.

  • He, X. (1990). Likelihood ratio test for discordancy with slippage alternatives. Communications in Statistics, Theory and Methods, vol. 19, no. 10, 3585-3594.

 

©2020 by Xuming He.

This site was designed with the
.com
website builder. Create your website today.
Start Now